Article Text

Download PDFPDF

Cutaneous leucocytoclastic vasculitis associated with omeprazole
Free
  1. M Odeh1,
  2. M Lurie2,
  3. A Oliven1
  1. 1Department of Internal Medicine B, Bnai Zion Medical Center, and Technion Faculty of Medicine, Israel Institute of Technology, Haifa, Israel
  2. 2Department of Pathology, Bnai Zion Medical Center, and Technion Faculty of Medicine, Israel Institute of Technology, Haifa, Israel
  1. Correspondence and requests for reprints to:
 Dr Majed Odeh, PO Box 6477, Haifa 31063, Israel

Abstract

Omeprazole is a potent proton pump inhibitor and usually is well tolerated. Adverse effects of this drug have been reported in up to 5% of patients, most of which are trivial and disappear rapidly on discontinuation of the drug. Skin adverse reactions attributed to omeprazole are uncommon and include rashes, urticaria, angio-oedema, acute disseminated epidermal necrolysis, lichen spinulosus, and contact dermatitis. Cutaneous leucocytoclastic vasculitis (CLV) has not been previously reported in association with omeprazole. The development of CLV in an elderly patient four weeks after starting treatment with omeprazole is described.

  • cutaneous leucocytoclastic vasculitis
  • omeprazole
  • CLV
  • cutaneous leucocytoclastic vasculitis
View Full Text

Statistics from Altmetric.com

Footnotes

    Request Permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.